And it was all going so well: So as you are all... - Headway

Headway

8,368 members10,829 posts

And it was all going so well

bexx87
bexx87

So as you are all aware I have been on new medication called sertaline for 3/4 weeks now and it has been bliss I've had a few blips but they haven't lasted long until last night

Out of no where around 8pm Saturday night, I felt drained, sleepy and exhasted, so I thought it was because I was hungry, had some food no change, okay caffeine then no change okay try going to bed a hour later couldn't sleep despite feeling tired okay glass of wine will help nope (on Friday I poured myself a glass took 2 mouthfulls and fell asleep), listening to relaxing music will help nope, hot chocolate will help nope, watching YouTube video will help nope, playing a app game will help nope, I spent 5 hours tossing in bed trying my hardest to sleep I think my body eventually wore it's self down around 3am, wake up the next morning thinking it's late nope 9am i haven never had anything less than 8 hours worth of sleep so to only have 6 is unusual for me, a few things I noticed when I go up I had me thrashing around in bed (I am a figety person but i never rip the covers off and hurl my beloved Simba teddy across the room in my sleep) my back (even now) feels twisted and achy, I had a massive urge to play one of the games I'm addicted to (the Sims 2) since my mid 20's I've never had the attention span to play for hours straight like I use to but today I played for 5 hours without thimking, took a break then played for another 5 hours straight (had a massive long no reason anxiety attack) then I got drained again and like last night I cant sleep but as I have work tomorrow I really don't want to sleep at 3, I want to sleep now.

I hope this is another blimp and not a sign of issues to come

4 Replies

Dear me Bexx - what a terrible time you’ve had. I understand how you must be feeling, no sleep is awful, so debilitating and isolating whne you’re awake in the night. I hope it’s just a blip as you say. You need to make sure work knows you’ve had such a bad night in case you need s break or to go home early. Check with your GP in case it’s the new tablets causing it. I finally gave in and and agreed to take a sleeping tablet for a week to see if I can break three four hours a night I’m getting most nights . I took one and it was great and I had a lovely nights sleep, but was very groggy he next day. But I wasn’t worried - I’d knew I’d had s proper nights sleep. But the next niht I took it and went off to sleep quickly, but all the next day I was either weepy or crying the whole day. It must have been the tablets as I usually can get labile under control these days. I’ve been afraid to take them ever since so I’m back to four or five hours a night an d hopeless in the day times. Get your GP to check that the mess are suiting you. Hope you have a better day tomorrow.

bexx87
bexx87 in reply to Elenor3

Thanks I managed to fall asleep at 12 but I'm now up (it's 5:50) to get ready for work but I'm sooollo tired so I may be a bit late

I've been taking sertraline (generic zoloft) for over a year and a half with no side effects. It does take the edge off my emotions.

bexx87
bexx87 in reply to Ecojackie

Certain situations I still feel on edge about but it soon passes so it's getting there

You may also like...